×

zbMATH — the first resource for mathematics

Minimal nicht überauflösbare, endliche Gruppen. (German) Zbl 0135.05401

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Baer, R.: Classes of finite groups and their properties. Ill. Journ. of Math.1, 115-187 (1957). · Zbl 0077.03003
[2] ?: Supersoluble immersion. Can. Journ. of Math.11, 353-369 (1959). · Zbl 0088.02402 · doi:10.4153/CJM-1959-036-2
[3] Gaschütz, W.: Praefrattinigruppen. Arch. Math.13, 418-426 (1962). · Zbl 0109.01403 · doi:10.1007/BF01650090
[4] Hall, M.: The theory of groups (1959). · Zbl 0084.02202
[5] Huppert, B.: Normalteiler und maximale Untergruppen endlicher Gruppen. Math. Z.60, 409-434 (1954). · Zbl 0057.25303 · doi:10.1007/BF01187387
[6] Ito, N.: Note on (LM)-groups of finite orders. Kodai Math. Sem. Rep.1951, 1-6. · Zbl 0044.01303
[7] Iwasawa, K.: Über die Struktur der endlichen Gruppen, deren echte Untergruppen sämtlich nilpotent sind. Proc. Phys.-Math. Soc. Jap. (3)23, 1-4 (1941). · JFM 67.0071.05
[8] Kegel, O. H.: Zur Struktur mehrfach faktorisierter endlicher Gruppen. Math. Z.87, 42-48 (1965). · Zbl 0123.02503 · doi:10.1007/BF01109929
[9] McLain, D. H.: The existence of subgroups of given order in finite groups. Proc. Camb. Phil. Soc.53, 278-285 (1957). · Zbl 0079.25403 · doi:10.1017/S0305004100032308
[10] Miller, G. A., andH. C. Moreno: Non abelian groups in which every subgroup is abelian. Trans. Amer. Math. Soc.4, 398-404 (1903). · JFM 34.0173.01 · doi:10.1090/S0002-9947-1903-1500650-9
[11] Rédei, L.: Das ?schiefe Produkt? in der Gruppentheorie mit Anwendung auf die endlichen nichtkommutativen Gruppen mit lauter kommutativen Untergruppen und die Ordnungszahlen, zu denen nur kommutative Untergruppen gehören. Comment. Math. Helv.20, 225-264 (1947). · Zbl 0035.01503 · doi:10.1007/BF02568131
[12] ?: Die endlichen einstufig nichtnilpotenten Gruppen. Publ. Math. Debrecen4, 303-324 (1956). · Zbl 0075.24003
[13] Schmidt, O.: Über Gruppen, deren sämtliche Teiler spezielle Gruppen sind. Rec. math. Moscou31, 366-372 (1924). · JFM 55.0672.04
[14] Wielandt, H.: Über die Normalstruktur von mehrfach faktorisierbaren Gruppen. Journ. Austr. Math. Soc.1, 143-146 (1960). · Zbl 0093.02402 · doi:10.1017/S1446788700025520
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.